MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-002505
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report their device powered itself off and they also stated that it drains the batteries in the device.There was no patient use associated with the reported issue.
 
Additional Manufacturer Narrative
Section g5 pma/510(k)# of the initial medwatch report indicates: blank section g5 pma/510(k)# of the initial medwatch report should indicate: k102972.
 
Event or Problem Description

Brand Name
LIFEPAK® 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8313405
Report Number0003015876-2019-00202
Device Sequence Number2202780
Product Code MKJ
UDI-Device Identifier00885074269252
UDI-Public00885074269252
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-002505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1